# SDR SWAA2022071418837

- Difficulty date: June 15, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 312 FRAME IS CRACKED AT RADIUS ABOVE FWD ENTRY DOOR. (MARKED) / [01] DISCREPANCY ACCOMPLISHED ON EA NO:M-22-153-01244;[02] VERIFIED REWORK PERFORMED ON EA NO:M-22-153-01244
